# SDR 9JLA201705199654

- Difficulty date: April 11, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258607
- Aircraft time: 3,148 hours, 2,169 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: WKA37447
- Part serial: 710515
- Condition: Leaking
- Location: Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW NOTED PRIOR TO THE AIRCRAFT GOING IN FOR INSPECTION THAT THE OXYGEN SYSTEM HAD A LEAK. THE MAINTENANCE VENDOR DISCOVERED THAT THERE WAS A LEAK FROM AROUND WHERE THE REGULATOR SCREWED INTO THE BOTTLE. THE BOTTLE WAS REMOVED AND DISPATCHED FOR REPAIR. THE BOTTLE AND REGULATOR WERE REINSTALLED AFTER REPAIR, NO LEAKS WERE NOTED.
